# SDR USAA970343

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 75,023 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-2 CHECK, FOUND 3 INCH CRACK JUST INBOARD OF WING TIP RIGHT ON SKIN.  DOUBLER INSTALLED PER EA 48428.  (M)
